# SDR HNAA2019072600200

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,564 hours, 41,387 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK WARNING AFTER TAKE-OFF C/W QRH MESSAGE EXTENDED RETURNED TO PHL. FIX: MAINT INSPECTED AND FOUND DAMAGED ORING IN BAG BAY BLEED VALVE AT JOINT 19 IN REF TO AMM 36-11-10. R&RD BLEED ORING IN REF TO AMM 36-11-10. OPS CHECK GOOD AND LEAK CHECK OK FOR SERVICE AT THIS TIME.
